# SDR CALA2019120302124

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 56,406 hours, 24,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347024220000
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR56-FR57 STR 41L STRINGER CORRODED, A3NB-33-3-6010, PER NR 9290443,  STRINGER SPLICE REPAIR INSTALLED IAW SRM 53-00-13-300-001 ON STR 41 AT BETWEEN FR55-56. THIS IS A CAT B REPAIR REQUIRING REINSPEC TIONS PER SRI 53-00-13-205-001 BEGINNING AT 60,000 FLIGHT CYCLES OR 120,000 FLIGHT HOURS FROM REPAIR EMBODIMENT WITH SUPPLEMENTAL REPEAT INSP AND INSP METHOD TBD. APPROVED FOR CARRY PER SRM 53-00-13-300-001. REQUIRES REPETITIVE INSPS PER SRI 53-00-13-205-001 AT 60000FC/120000FH FROM REPAIR EMBODIMENT.
